# SDR SWIA201642140

- Difficulty date: April 8, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N724SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10189
- Aircraft time: 34,074 hours, 20,239 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 319 LOWER FRAME CORRODED.  REPAIRED IAW REO.
